What are my chances to get back to normal?

  1. Where are you from (country)?
    Lithuania
  2. How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
    Google
  3. What is your current age, height, weight?
    Age - 19 Height-183cm, weight:about 87 kg
  4. Do you excercise regularly? If so, what type of excercise?
    No, I do not exercise
  5. What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
    No-diet
  6. Why did you take Finasteride (hair loss, BPH, other)?
    Hair loss
  7. For how long did you take Finasteride (weeks/months/years)?
    3 days
  8. How old were you, and WHEN (date) did you start Finasteride?
    19
  9. How old were you when you quit, and WHEN (date) did you quit?
    19, quit at 2015-01-16
  10. How did you quit (cold turkey or taper off)?
    Cold turkey
  11. What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
    Teva Finasteride
  12. What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
    1.25 mg per day or higher, I don’t know, don’t have a pill cutter
  13. How long into your use of Finasteride did you notice the onset of side effects?
    2 days
  14. What side effects did you experience while on the drug that have yet to resolve since discontinuation?
    All mentioned bellow.

Put an X beside all that apply:

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

  1. What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
    0

  2. If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?

  3. Anything not listed in the above questions you’d like to share about your experience with Finasteride?

  4. Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

I feel like shit, when I’m watching action scenes and my libido is pretty much 0 , the good thing is that I can still have erections. I had gynecomastia long before I took that shit. I’m scared, because my penis is not that sensitive and I can’t feel my balls. I read that it takes up to 14 days for DHT levels to return to normal, is that true? I’m also a fucking idiot, I took fin, without even considering my history with hormonal imbalance, you see, I still have high estrogen. I also got that damn brain fog, but it resolved after I quit. Is there any hope for me or shoul I just kill myself? Anyways, it’s been 4 days since I quit.

All you can do is hope all returns back to normal, it’s a pure gamble

I’m still not back to normal after 2 years

Best of luck to you

The odds are in your favour, most people get back to normal. A very, very small amount of people end up here, literally a tiny fraction of people who take finasteride don’t get better.

Fucking idiot. Read the forum rules

Give it some time. The standard for it being long lasting is 90 days.

Have some compassion at least with the new guys. He’s probably read a few members stories and scared to death. Gives you no right to insult him, the way you talk to people is unacceptable.

You are right, I was a bit harsh.

It’s alread been 11 days since I quit. I didn’t feel any upsurge of DHT in my body during this time and now I’m scared shitless. My erections are not getting worse and my libido is now that of 30 year old, it still pissess me off that I can’t have any sexual response to softcore erotica. By the way, the feeling of adrenaline and agression is also back. Still, I have watery semen and my dick is not that sensitive and my balls seem to be bigger and not shrinking anymore and I can feel them.

On my 8th day off I had a wet dream. On my 10th day I jizzed in my pants when I was watching porn to test my ererction quality(WTF). I feel best in the mornings.

am I fucked?

17th day.

My libido is still wrecked. Penis is soft, but I can feel it along with my balls. Still, no rush of DHT, dandruff almost gone. I update my status after 1 month has passed. I don’t feel that bad metally, but It’s hard for me to get up, may be due to me using Rogaine/Minoxidil, need both dick and hair back, I know that I’m greedy. Erection and libido problems are still present. I pray that these symptoms will be gone and them to be related to my paranoia masturbation(I hate myself for doing it 3 days in a row, I freak out, because I was a beast before I took the pill) since I experienced soft and not as hard penis when I was overmasturbating a few years ago. I’m also gaining weight on my stomach and ass(Fuck it, I hope it’s not the feminization of the body). Morning erections not hard at all anymore and it freaks me out.

Hi.
I took the pills back in December and had almost every sides that you got.
Since then, several sides has subsided but some still persisted.
My suggestion is don’t use any medication (minox etc.) during this recovery phase.

1 month off. I think that I’m improving. 2 days ago my balls went bigger and they feel more sensitive now. My erection quality also improved, it’s more harder now. Still, no libido and penis head feels somewhat numb, but I’m glad that I can feel my balls again. Still, no rush of DHT. But I have to mention that my gynecomastia which I had before I took fin is even better than ever.

I also didn’t listen to your advice and started using supplements. I don’t have the opportunity to eat healthy or not to drink coffe, so that’s the only way for me.

Feels like my penis head is pretty much dead.
My balls are not sensitive at all. I’m pretty sure even If I’ll kick them I won’t feel any damn thing. Tried to hit them with a pillow and no response.
They are about the size of cracked Greek nuts/ they are shrinking fast.
I can orgasm only when I ejaculate, semen is no longer watery and there’s a lot of semen(the volume is as high as it was in my early teenage years). Still it’s painful for me to masturbate, because I can’t feel my penis head, it’s not sensitive, it hurts.
When I ejaculate I no longer feel tired(I had that problem prior propecia). Penis is hard when I masturbate, but it has lost sensitivity, so it feels very weird.

My gyvecomastia which I had prior fin is going away, that’s a WTF side effect from fin.

A good sign is that I can finally sleep 10 hours without waking up in the middle of the night.

I read that it takes 90 days for fin to completely to get out of your body, maybe I’ll recover when 3 months have passed, because now I don’t feel like my old self at all.

I’m recovered almost 80 % (There are still some minor sensitivity issues) My hypersexual libido is getting back. Dick can get as hard as a rock. Ejaculation feels great. Want to bang every beutiful girl I see. Feels great.

Hey CharAblaze! Could you tell us what you did over the 1 year that got you back to normal?
Details will give us all confidence. Thanks!